# SDR AU990416036

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 9752115207
- Condition: Erratic
- Location: Oil Pressure
- Component: Pwa, PT6A67B
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(AU) VERY ERRATIC OIL PRESSURE FLUCTUATIONS.  OIL PRESSURE TRANSMITTER REPLACED.
